# SDR CALA2016010400022

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 55,452 hours, 19,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Link
- Part number: 143A006227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DRAG LINK ASSEMBLY CRACKED AT BS 540, STRINGER 23L.  REMOVED CRACKED DRAG LINK IAW SRM 51-40-02.  INSTALLED NEW DRAG LINK IAW SRM 51-40-02 & DWG 143A0062 REV J & 143A0060 REV F.  LEAK CHECKED GOOD IAW SPM 51-20-05.
